MathSciNet Relay Station
MathSciNet bibliographic data
MR2792985 (2012k:49108) 49Q20 (28A05)
Beiglböck, Mathias; Schachermayer, Walter Duality for Borel measurable cost functions. Trans. Amer. Math. Soc. 363 (2011), no. 8, 4203–4224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement